Okay so I got my period at the beginning of the month of may and it was normal and everything. Then I had to take Plan B around the middle of may and I started my period a week or so later (on the 21st), if thats supposed to happen I do not know, and it was extremely dark but not really painful and I assumed it was just the Plan B that caused it. Well I just started my period again TODAY and its really like...thin blood and so very painful, like almost bringing me to tears painful, and I don't think this is normal. If one of you guys could help that would be great.
I had the same problem as you in the month of march, my period started 3 months. I also had a problem in the month of April. I took Plan B on April 7 got my period on April 15 extremely heavy and very painful. I too thought that Plan B made my period very bad, but my doctor advised me that wasnt the probelm. Was put on Provera to stop the bleeding on April 18, didnt work. Went to another GYN on May 7, gave me Aygestin 5 mg 2 times a day for 30 days and everything is fine. Turns out I have PCOS. I havent had a period since April 15, because my doctor wants to "refresh" the lining. I am taking thee pills again until July 8 and then we will take it from there.
See your GYN, because you need to find out whats going on with your body.
i am only 16 years old and i just got my period for the third time this month. I dont know what to do because i am leaving in 3 days for florida and have no time to go to the doctors untill i get back. this is making me very nervious and i am trying to get some advice. I dont take any king of birth control or nothing to cause this.. i really need some help to make me feel a lil better.
Wow that's crazy that's why I'm googling this now because I got my period the end of december begining of januarury took a plan b got my period again jan 18 or 19th then again feb4 nd now its feb 18 nd its here again !
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.